# SDR SWAA2023092602163

- Difficulty date: September 19, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RIGHT SIDE EMERG LIGHTS ARE INOP<[01] REMOVED AND REPLACED BATTERY FOR THE AFT CABIN RIGHT SIDE EMERG LIGHTS THAT WERE INOP. IAW AMM 33-51-06-960-801; LIGHTS CHECK GOOD;[02] VERIFIED ITEM 1 C/W
